×

zbMATH — the first resource for mathematics

Certain properties of random series. (English. Russian original) Zbl 0445.60045
Math. Notes 25, 160-163 (1979); translation from Mat. Zametki 25, 311-316 (1979).

MSC:
60G50 Sums of independent random variables; random walks
60E10 Characteristic functions; other transforms
60F10 Large deviations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] E. M. Nikishin, ?On a property of sums of independent variables,? Mat. Zametki,16, No. 5, 703-706 (1974).
[2] Yu. V. Prokhorov, ?An extremal problem of the theory of probability,? Teor. Veroyatn. EE Primen.,4, No. 2, 211-214 (1959).
[3] V. A. Rodin and E. M. Semyonov,?Rademacher series in symmetric spaces,? Anal. Math.,1, 207-222 (1975). · Zbl 0315.46031 · doi:10.1007/BF01930966
[4] E. M. Nikishin, ?Dirichlet series with independent exponents and some of their applications,? Mat. Sb.,96, No. 1, 3-40 (1975).
[5] B. Ramchandran, Theory of Characteristic Functions [Russian translation], Nauka, Moscow (1975).
[6] A. I. Markushevich, Theory of Functions of a Complex Variable, Prentice-Hall (1965-1967). · Zbl 0135.12002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.